advertisement
Question
Posted by: TT | 2010/03/10

Pregnant????

I had unprotected sex on the 14/15th of Feb, but i used Morning After pill on same day the 15th of Feb. I started my period on the 22nd and started using the Evra Patch. I seem to be having pregnant like symptoms am not sure if they are caused by the patch or if it''s pregnancy, plz advise????

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you had a period, pregnancy would be unlikely.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/03/11

If you had a period, pregnancy would be unlikely.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement